# SDR RAIA201804030002

- Difficulty date: April 3, 2018
- Submitted: April 10, 2018
- Operation: Air carrier
- Aircraft: N613AE
- Make and model: Emb EMB-145
- Aircraft serial: 145081
- Aircraft time: 43,172 hours, 39,267 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Holder
- Condition: Broken
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN EMERGENCY FLASH LIGHT HOLDER IS BROKEN.  REMOVED AND REPLACED FWD CABIN EMERGENCY FLASH LIGHT ASSEMBLY.
